Yıl 2018, Cilt 47, Sayı 5, Sayfalar 1120 - 1127 2018-10-16

Maximal accretive singular quasi-differential operators

Pembe İpek [1] , Zameddin I. İsmailov [2]

19 20

In this paper firstly all maximal accretive extensions of the minimal operator generated by a first order linear singular quasi-differential expression in the weighted Hilbert space of vector-functions on right semi-axis are described. Later on, the structure of spectrum set of these extensions has been researched.
Accretive operator, Quasi-differential operator, Spectrum
  • Gorbachuk, V.I and Gorbachuk, M.I. Boundary Value Problems for Operator Differential Equations, Kluwer Academic Publisher, Dordrecht, 1991.
  • Hörmander, L. On the Theory of General Partial Differential Operators, Acta Math. 94 (1), 161-248, 1955.
  • Kato, T. Perturbation Theory for Linear Operators, Springer-Verlag Inc., New York, 1966, 592 pp.
  • Levchuk, V.V. Smooth Maximally Dissipative Boundary-Value Problems for a Parabolic Equation in a Hilbert Space, Ukrainian Math. J. 35 (4), 502-507, 1983.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: Pembe İpek (Sorumlu Yazar)
Kurum: KARADENIZ TECHNICAL UNIVERSITY, INSTITUTE OF SCIENCE
Ülke: Turkey


Yazar: Zameddin I. İsmailov
Kurum: KARADENIZ TECHNICAL UNIVERSITY, FACULTY OF SCIENCE, DEPARTMENT OF MATHEMATICS
Ülke: Turkey


Bibtex @araştırma makalesi { hujms471030, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {1120 - 1127}, doi = {}, title = {Maximal accretive singular quasi-differential operators}, key = {cite}, author = {İsmailov, Zameddin I. and İpek, Pembe} }
APA İpek, P , İsmailov, Z . (2018). Maximal accretive singular quasi-differential operators. Hacettepe Journal of Mathematics and Statistics, 47 (5), 1120-1127. Retrieved from http://dergipark.gov.tr/hujms/issue/39860/471030
MLA İpek, P , İsmailov, Z . "Maximal accretive singular quasi-differential operators". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1120-1127 <http://dergipark.gov.tr/hujms/issue/39860/471030>
Chicago İpek, P , İsmailov, Z . "Maximal accretive singular quasi-differential operators". Hacettepe Journal of Mathematics and Statistics 47 (2018): 1120-1127
RIS TY - JOUR T1 - Maximal accretive singular quasi-differential operators AU - Pembe İpek , Zameddin I. İsmailov Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1120 EP - 1127 VL - 47 IS - 5 SN - 2651-477X-2651-477X M3 - UR - Y2 - 2017 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Maximal accretive singular quasi-differential operators %A Pembe İpek , Zameddin I. İsmailov %T Maximal accretive singular quasi-differential operators %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 47 %N 5 %R %U
ISNAD İpek, Pembe , İsmailov, Zameddin I. . "Maximal accretive singular quasi-differential operators". Hacettepe Journal of Mathematics and Statistics 47 / 5 (Ekim 2018): 1120-1127.